American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68R05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Alexander Barvinok. Computing the Ehrhart quasi-polynomial of a rational simplex. Math. Comp. 75 (2006) 1449-1466. MR 2219037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. Charnes and U. Dempwolff. The eight dimensional ovoids over GF(5). Math. Comp. 70 (2001) 853-861. MR 1680855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Charnes and U. Dempwolff. The translation planes of order 49 and their automorphism groups. Math. Comp. 67 (1998) 1207-1224. MR 1468940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Spiess. Some identities involving harmonic numbers . Math. Comp. 55 (1990) 839-863. MR 1023769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1